# SDR DHLA200800020

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 62,267 hours, 41,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 132719
- Part serial: 12520
- Condition: Inoperative
- Location: Cockpit
- Part time: 396 hours, 280 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT ASSY INOP, BATTERIES OK.  REMOVED AND REPLACED  PER B727 MM 33-50-101 AND OPS CKS GOOD.  AIRCRAFT WAS GROUNDED.
